# SDR SWAA2021092708188

- Difficulty date: August 17, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION AROUND FASTENER AT B.S. 907+9; B.L. 0; W.L. 306.5 ON FUSELAGE SKIN UNDER DORSAL FIN. ; / [01] REMOVED 1 EA FASTENER AT DISCREPANCY AREA PER SRM 51-4[06] EVALUATED DAMAGED REMOVAL AT DISCREPANCY AREA L=0.5' W=0.6' ORIG. THICKNESS 0.071' REMAINING 0.069' LOSS 0.002' FOUND OUT OF LIMITS DUE TO AREA REMOVAL OF MATERIAL AROUND OF MORE THAN THREE FASTENERS IN ALL GROUPS OF TEN IS NOT PERMITTED PER SRM 5-00-01-1A-1 FIG 103 DETAIL D.; [07] CORRECTION TO STEP 6: EVALUATED DAMAGED REMOVAL AT DISCREPANCY AREA L=0.6' W=0.5' ORIG. THICKNESS 0.071' REMAINING 0.069' LOSS 0.002' FOUND OUT OF LIMITS DUE TO AREA REMOVAL OF MATERIAL AROUND OF MORE THAN THREE FASTENERS IN ALL GROUPS OF TEN IS NOT PERMITTED PER SRM 5-00-01-1A-1 FIG 103 DETAIL D.; [08] VERIFIED OUT OF LIMITS CORRECTIVE ACTION 7; [09] CORRECTED MEASUREMENTS; [10] INSTALLATION OF 1 EACH FASTENER WAS ACCOMPLISHED ON EA# 21-153-02635-WIP1; [11] REFER TO FAULT TTG8Q006DPMC WHERE EA 21-153-02635 WAS ADDED AS A SUBTASK;
